all antidepressants have some side effects but I have never had one raise my heartbeat. I was on lexapro before I started having afib attacks and I asked my cardiologist if I was causing my heart rate to go up with the anxiety and he said the anxiety comes from the afib not the opposite.Do you take an anxiety medicine such as ativan?
Hi lexicons yes I take a divan for sleep and try not using it during the day. The antidepressants tend to cause nausea and that is my biggest problem now since many of the heart medications make me sick. What do you do with your anxiety and have you had an ablation? Take medications? Side effects?
taking antidepressents for long periods itself can cause heart valve problems. reason is something like this, serotonin circulating in blood can cause heart valve problems.
in fact many mental patients die due to heart realted problems. psychiatrists not care about it and experiment with all kinds of drugs.